# SDR DALA2023101808568

- Difficulty date: October 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 90,911 hours, 41,286 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 RT AFT LAV OXYGEN MASK DROPPED DOWN. CORRECTIVE ACTION: INSPECTED AND RESTOWED AFT RH LAV OXYGEN MASKS PER A320 AMM 35-21. OK FOR SERVICE. (4380466)
